Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2008, Volume 84, Issue 4, Pages 567–576
DOI: https://doi.org/10.4213/mzm3866
(Mi mzm3866)
 

This article is cited in 22 scientific papers (total in 22 papers)

Invariant Weighted Algebras Lwp(G)

Yu. N. Kuznetsova

All-Russian Institute for Scientific and Technical Information of Russian Academy of Sciences
References:
Abstract: The paper is devoted to weighted spaces Lwp(G) on a locally compact group G. If w is a positive measurable function on G, then the space Lwp(G), p1, is defined by the relation Lwp(G)={f:fwLp(G)}. The weights w for which these spaces are algebras with respect to the ordinary convolution are treated. It is shown that, for p>1, every sigma-compact group admits a weight defining such an algebra. The following criterion is proved (which was known earlier for special cases only): a space Lw1(G) is an algebra if and only if the function w is semimultiplicative. It is proved that the invariance of the space Lwp(G) with respect to translations is a sufficient condition for the existence of an approximate identity in the algebra Lwp(G). It is also shown that, for a nondiscrete group G and for p>1, no approximate identity of an invariant weighted algebra can be bounded.
Keywords: locally compact group, weighted space, weighted algebra, approximate identity, bounded approximate identity, σ-compact group, measurable function.
Received: 30.03.2007
English version:
Mathematical Notes, 2008, Volume 84, Issue 4, Pages 529–537
DOI: https://doi.org/10.1134/S0001434608090241
Bibliographic databases:
UDC: 517.986
Language: Russian
Citation: Yu. N. Kuznetsova, “Invariant Weighted Algebras Lwp(G)”, Mat. Zametki, 84:4 (2008), 567–576; Math. Notes, 84:4 (2008), 529–537
Citation in format AMSBIB
\Bibitem{Kuz08}
\by Yu.~N.~Kuznetsova
\paper Invariant Weighted Algebras $\mathscr L_p^w(G)$
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 4
\pages 567--576
\mathnet{http://mi.mathnet.ru/mzm3866}
\crossref{https://doi.org/10.4213/mzm3866}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2485196}
\zmath{https://zbmath.org/?q=an:1162.43001}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 4
\pages 529--537
\crossref{https://doi.org/10.1134/S0001434608090241}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000260516700024}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149114270}
Linking options:
  • https://www.mathnet.ru/eng/mzm3866
  • https://doi.org/10.4213/mzm3866
  • https://www.mathnet.ru/eng/mzm/v84/i4/p567
  • This publication is cited in the following 22 articles:
    1. Krukowski M., “Weighted l-P-Spaces on Locally Compact Nilpotent Groups”, Period. Math. Hung., 82:1 (2021), 1–10  crossref  mathscinet  isi  scopus
    2. Kuznetsova Yu., Zadeh S., “On Isomorphisms Between Weighted l-P-Algebras”, Can. Math. Bul.-Bul. Can. Math., 64:4 (2021), 853–866  crossref  mathscinet  isi
    3. Seyyed Mohammad Tabatabaie, AliReza Bagheri Salec, “Convolution of Two Weighted Orlicz Spaces on Hypergroups”, rev.colomb.mat, 54:2 (2021), 117  crossref
    4. Morneau-Guerin F., Ransford T., “Convolution Weights on l(2)-Spaces”, J. Math. Anal. Appl., 492:1 (2020), 124396  crossref  mathscinet  isi
    5. Tabatabaie S.M., Salec A.B., Sanjari M.Z., “Remarks on Weighted Orlicz Spaces on Locally Compact Groups”, Math. Inequal. Appl., 23:3 (2020), 1015–1025  crossref  mathscinet  isi  scopus
    6. Frédéric Morneau-Guérin, “Weighted Young-type inequalities on locally compact groups”, Novi Sad J. Math., 50:2 (2020), 107  crossref
    7. Oztop S., Samei E., Shepelska V., “Twisted Orlicz Algebras and Complete Isomorphism to Operator Algebras”, J. Math. Anal. Appl., 477:2 (2019), 1114–1132  crossref  mathscinet  isi  scopus
    8. Oztop S., Samei E., “Twisted Orlicz Algebras, II”, Math. Nachr., 292:5 (2019), 1122–1136  crossref  mathscinet  isi
    9. Oztop S., Samei E., Shepelska V., “Weak Amenability of Weighted Orlicz Algebras”, Arch. Math., 110:4 (2018), 363–376  crossref  mathscinet  zmath  isi  scopus
    10. Oztop S., Samei E., “Twisted Orlicz algebras, I”, Studia Math., 236:3 (2017), 271–296  crossref  mathscinet  zmath  isi  scopus
    11. Akbarbaglu I., Heydarpour M., Maghsoudi S., “Uniqueness of Uniform Norm and C-norm in Lp(G,ω)”, Math. Slovaca, 64:2 (2014), 411–422  crossref  mathscinet  zmath  isi  elib  scopus
    12. Abtahi F., “Weighted l-P-Space as a Segal Algebra”, Proc. Rom. Acad. Ser. A-Math. Phys., 14:2 (2013), 106–110  mathscinet  zmath  isi  elib
    13. Abtahi F., Amini H.G., Lotfi H.A., Rejali A., “Some Intersections of the Weighted l-P-Spaces”, Abstract Appl. Anal., 2013  crossref  mathscinet  isi  scopus
    14. Abtahi F., “Completely Continuous and Weakly Completely Continuous Abstract Segal Algebras”, Proc. Indian Acad. Sci.-Math. Sci., 123:4 (2013), 539–546  crossref  mathscinet  zmath  isi  scopus
    15. Abtahi F., “Pseudo-Contractibility of Weighted Lp-Algebras”, Analele Stiint. Univ. Ovidius C., 21:3 (2013), 5–15  mathscinet  zmath  isi
    16. Abtahi F., “Weighted Lp-spaces on locally compact groups”, Bull. Belg. Math. Soc. Simon Stevin, 19:2 (2012), 339–343  crossref  mathscinet  zmath  isi  elib
    17. Kuznetsova Yu., Molitor-Braun C., “Harmonic analysis of weighted Lp-algebras”, Expo. Math., 30:2 (2012), 124–153  crossref  mathscinet  zmath  isi  elib  scopus
    18. Abtahi F., “Lebesgue weighted Lp-algebra on locally compact groups”, Acta Math. Hungar., 133:4 (2011), 324–331  crossref  mathscinet  zmath  isi  elib  scopus
    19. Akbarbaglu I., Maghsoudi S., “On the generalized weighted Lebesgue spaces of locally compact groups”, Abstr. Appl. Anal., 2011 (2011), 947908, 15 pp.  crossref  mathscinet  zmath  isi  elib  scopus
    20. Kuznetsova Yu. N., “Example of a weighted algebra Lwp(G) on an uncountable discrete group”, J. Math. Anal. Appl., 353:2 (2009), 660–665  crossref  mathscinet  zmath  isi  elib  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:477
    Full-text PDF :216
    References:53
    First page:6
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025